Volume 17, issue 1 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Dehn surgeries and rational homology balls

Paolo Aceto and Marco Golla

Algebraic & Geometric Topology 17 (2017) 487–527
Bibliography
1 P Aceto, Rational homology cobordisms of plumbed 3–manifolds, preprint (2015) arXiv:1502.03863
2 J Fernández de Bobadilla, I Luengo, A Melle Hernández, A Némethi, Classification of rational unicuspidal projective curves whose singularities have one Puiseux pair, from: "Real and complex singularities" (editors J P Brasselet, M A Soares Ruas), Birkhäuser (2007) 31 MR2280130
3 J Bodnár, D Celoria, M Golla, Cuspidal curves and Heegaard Floer homology, Proc. Lond. Math. Soc. 112 (2016) 512 MR3474482
4 M Borodzik, C Livingston, Heegaard Floer homology and rational cuspidal curves, Forum Math. Sigma 2 (2014) MR3347955
5 A J Casson, J L Harer, Some homology lens spaces which bound rational homology balls, Pacific J. Math. 96 (1981) 23 MR634760
6 S K Donaldson, An application of gauge theory to four-dimensional topology, J. Differential Geom. 18 (1983) 279 MR710056
7 R Fintushel, R J Stern, A μ–invariant one homology 3–sphere that bounds an orientable rational ball, from: "Four-manifold theory" (editors C Gordon, R Kirby), Contemp. Math. 35, Amer. Math. Soc. (1984) 265 MR780582
8 J E Greene, A note on applications of the d–invariant and Donaldson’s theorem, preprint (2015) arXiv:1512.08244
9 J Hom, Z Wu, Four-ball genus bounds and a refinement of the Ozváth–Szabó tau invariant, J. Symplectic Geom. 14 (2016) 305 MR3523259
10 S Jabuka, S Robins, X Wang, When are two Dedekind sums equal ?, Int. J. Number Theory 7 (2011) 2197 MR2873148
11 S Jabuka, S Robins, X Wang, Heegaard Floer correction terms and Dedekind–Rademacher sums, Int. Math. Res. Not. 2013 (2013) 170 MR3041698
12 A G Lecuona, On the slice-ribbon conjecture for Montesinos knots, PhD thesis, Università di Pisa (2010)
13 A G Lecuona, On the slice-ribbon conjecture for Montesinos knots, Trans. Amer. Math. Soc. 364 (2012) 233 MR2833583
14 W B R Lickorish, A representation of orientable combinatorial 3–manifolds, Ann. of Math. 76 (1962) 531 MR0151948
15 P Lisca, Lens spaces, rational balls and the ribbon conjecture, Geom. Topol. 11 (2007) 429 MR2302495
16 P Lisca, Sums of lens spaces bounding rational balls, Algebr. Geom. Topol. 7 (2007) 2141 MR2366190
17 C Manolescu, P Ozsváth, On the Khovanov and knot Floer homologies of quasi-alternating links, from: "Proceedings of Gökova Geometry–Topology Conference 2007" (editors S Akbulut, T Önder, R J Stern), GGT (2008) 60 MR2509750
18 Y Mathieu, Closed 3–manifolds unchanged by Dehn surgery, J. Knot Theory Ramifications 1 (1992) 279 MR1180402
19 J Milnor, Spin structures on manifolds, Enseignement Math. 9 (1963) 198 MR0157388
20 W D Neumann, A calculus for plumbing applied to the topology of complex surface singularities and degenerating complex curves, Trans. Amer. Math. Soc. 268 (1981) 299 MR632532
21 W D Neumann, F Raymond, Seifert manifolds, plumbing, μ–invariant and orientation reversing maps, from: "Algebraic and geometric topology" (editor K C Millett), Lecture Notes in Math. 664, Springer (1978) 163 MR518415
22 Y Ni, Z Wu, Cosmetic surgeries on knots in S3, J. Reine Angew. Math. 706 (2015) 1 MR3393360
23 B Owens, S Strle, Dehn surgeries and negative-definite four-manifolds, Selecta Math. 18 (2012) 839 MR3000471
24 P Ozsváth, Z Szabó, Absolutely graded Floer homologies and intersection forms for four-manifolds with boundary, Adv. Math. 173 (2003) 179 MR1957829
25 P Ozsváth, Z Szabó, Heegaard Floer homology and alternating knots, Geom. Topol. 7 (2003) 225 MR1988285
26 P Ozsváth, Z Szabó, On the Floer homology of plumbed three-manifolds, Geom. Topol. 7 (2003) 185 MR1988284
27 P Ozsváth, Z Szabó, Holomorphic disks and topological invariants for closed three-manifolds, Ann. of Math. 159 (2004) 1027 MR2113019
28 H Park, D Shin, A I Stipsicz, Normal complex surface singularities with rational homology disk smoothings, preprint (2013) arXiv:1311.1929
29 J Rasmussen, Lens space surgeries and a conjecture of Goda and Teragaito, Geom. Topol. 8 (2004) 1013 MR2087076
30 V A Rohlin, New results in the theory of four-dimensional manifolds, Doklady Akad. Nauk SSSR 84 (1952) 221 MR0052101
31 C T C Wall, Singular points of plane curves, 63, Cambridge University Press (2004) MR2107253
32 A H Wallace, Modifications and cobounding manifolds, Canad. J. Math. 12 (1960) 503 MR0125588